# SDR N6WA2016120506

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 20,810 hours, 13,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAX DOOR AT BOTTOM STEP TO LOWER- MID STEP ASSY. AFT SIDE. PREFORMED REPAIR OF AFT SIDE PANEL REAR BOTTOM IAW REO 670-52-11-104.
